An index theorem for nonconvex production economies
We consider a general equilibrium model in which the production sector may exhibit increasing returns to scale or more general types of nonconvexities. We assume that the firms follow general pricing rules. Under standard assumptions in this model, we establish an index formula, which generalizes similar results on exchange economies and on convex production economies. This formula allows us to deduce an equilibrium existence theorem and a uniqueness condition.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Jun 1992|
|Date of revision:|
|Publication status:||Published in Journal of Economic Theory, 1992, Vol. 57, no. 1. pp. 176-196.Length: 20 pages|
|Contact details of provider:|| Web page: http://www.dauphine.fr/en/welcome.html|
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:dau:papers:123456789/5638. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandre Faure)
If references are entirely missing, you can add them using this form.